# SDR 2007UALA05159

- Difficulty date: December 19, 2007
- Submitted: December 21, 2007
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 70,432 hours, 8,655 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEATS 32L & 56L EEL LIGHTS ARE INOPERATIVE.  REPLACED LIGHT ASSEMBLY.
